i've been on 100mcg thyroxine for about 10 years last year my gp reduced the dose i started to put on more weight...three months later after another blood test he put it back up to what it had been ,,,but i've never lost the weight i gained. now my knees and hips are always aching..and my face is puffy....but according to my gp my thyroid is fine....when i ask him why i feel this way constantly tired ...is it just part of getting older...he just laughs and says...you'll soon feel better....and that's it
Please post your thyroid related test results and their reference ranges shown on the lab report so that members can better assess the adequacy of your testing and treatment. Also, are you having any other symptoms besides the weight gain? Was the cause for your being hypothyroid ever established? The most common cause for diagnosed hypothyroidism is Hashimoto's Thyroiditis. Have you ever been tested for the thyroid antibodies associated with Hashi's? Those tests are TPO ab and TG ab.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.